# SDR UALA2011081604340

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,467 hours, 9,650 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 235
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUNNING LT ENGINE AT IDLE THE 'BLEED' LIGHT ON THE OVERHEAD PANEL ILLUMINATES ALONE WITH HPSOV MSG.  REPLACED HPSOV AND HP CONTROLLER REF MM.
